26546 articles – 20366 Notices  [english version]
.:. Consultation > Liste par auteur > Amirat .:.
34 documents classés par :
1 - 2 - 3 Page Suivante Page Finale
Global weak solutions to the equations of thermal convection in micropolar fluids subjected to Hall current
Amirat Y. et al
Nonlinear Analysis: Theory, Methods and Applications 102 (2014) 186-207 [hal-00960826 - version 1]
Nonhomogeneous incompressible Herschel-Bulkley fluid flows between two eccentric cylinders
Amirat Y. et al
Journal of Mathematical Fluid Mechanics 15, 4 (2013) 635--661 [hal-00915469 - version 1]
Strong solutions to the equations of flow and heat transfer in magnetic fluids with internal rotations
Amirat Y. et al
Discrete and Continuous Dynamical Systems - Series A 33, 8 (2013) 3289-3320 [hal-00794979 - version 1]
Effective boundary condition for Stokes flow over a very rough surface
Amirat Y. et al
Journal of Differential Equations 254, 8 (2013) 3395-3430 [hal-00794978 - version 1]
On multiscale homogenization problems in boundary layer theory
Amirat Y. et al
Zeitschrift für Angewandte Mathematik und Physik 63, 3 (2012) 475-502 [hal-00734910 - version 1]
Heat transfer in incompressible magnetic fluid
Amirat Y. et al
Journal of Mathematical Fluid Mechanics 14 (2012) 217--247 [hal-00702008 - version 1]
On a heated incompressible magnetic fluid model
Amirat Y. et al
Communications on Pure and Applied Mathematics 11, 2 (2011) 675 - 696 [hal-00697703 - version 1]
Boundary homogenization in domains with randomly oscillating boundary
Amirat Y. et al
Stochastic Processes and their Applications 121 (2011) 1-23 [hal-00655382 - version 1]
Homogenization of time harmonic Maxwell equations and the frequency dispersion effect
Amirat Y. et al
Journal de Mathématiques Pures et Appliquées 95 (2011) 420-443 [hal-00655381 - version 1]
Spectral boundary homogenization in domains with oscillating boundaries
Amirat Y. et al
Nonlinear Analysis: Real World Applications 11, 6 (2010) 4492-4499 [hal-00655378 - version 1]
Unique solvability of equations of motion for ferrofluids
Amirat Y. et al
Nonlinear Analysis: Theory, Methods and Applications 73 (2010) 471-494 [hal-00482161 - version 1]
Stokes equations with interface condition in an unbounded domain
Amirat Y. et al
Applicable Analysis 89, 1 (2010) 29-47 [hal-00477371 - version 1]
Asymptotic approximation of eigenelements of the Dirichlet problem for the Laplacian in a domain with shoots
Amirat Y. et al
Mathematical Methods in the Applied Sciences 33 (2010) 811-830 [hal-00477370 - version 1]
Homogenization of the Poisson-Boltzmann Equation
Amirat Y. et al
Dans Book series: Advances in Mathematical Fluid Mechanics, New Directions in Mathematical Fluid Mechanics (2009) 23-40 [hal-00477369 - version 1]
Weak solutions to the equations of motion for compressible magnetic fluids
Amirat Y. et al
Journal de Mathématiques Pures et Appliquées 91 (2009) 433-467 [hal-00477368 - version 1]